# SDR SIMA201121405

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 1,922 hours, 16,945 cycles
- Engine: Rroyce AE3007A1
- Engine time: 14,518 hours, 12,295 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CAE312820
- Part serial: 1451808
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4444 SHORTLY AFTER TAKEOFF THE CREW REPORTED THE COCKPIT STARTED TO FILL WITH SMOKE.  THE FLIGHT ATTENDANT ALSO OBSERVED SMOKE IN THE CABIN.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW MTX WORK CARD 71-00-00.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.
